| Model Number |
JAZZY ELITE ES PORTABLE |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
08/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Consumer alleges the chair locked up and allegedly threw end user down three steps.
Event or Problem Description
Additional Manufacturer Narrative
Per tech: did a full evaluation of the unit, made some adjustments and unit is working properly.